Sur une propriété caractéristique des ensembles analytiques
Fundamenta Mathematicae (1927)
- Volume: 10, Issue: 1, page 169-171
- ISSN: 0016-2736
Access Full Article
topHow to cite
topSierpiński, Wacław. "Sur une propriété caractéristique des ensembles analytiques." Fundamenta Mathematicae 10.1 (1927): 169-171. <http://eudml.org/doc/211193>.
@article{Sierpiński1927,
author = {Sierpiński, Wacław},
journal = {Fundamenta Mathematicae},
language = {fre},
number = {1},
pages = {169-171},
title = {Sur une propriété caractéristique des ensembles analytiques},
url = {http://eudml.org/doc/211193},
volume = {10},
year = {1927},
}
TY - JOUR
AU - Sierpiński, Wacław
TI - Sur une propriété caractéristique des ensembles analytiques
JO - Fundamenta Mathematicae
PY - 1927
VL - 10
IS - 1
SP - 169
EP - 171
LA - fre
UR - http://eudml.org/doc/211193
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.